Support accurate info and harm reduction.
Donate $50+ and get a Know Your DrugsData tee
The Agony of Withdrawal
GHB
by Firebird
Citation:   Firebird. "The Agony of Withdrawal: An Experience with GHB (exp40014)". Erowid.org. Jun 27, 2007. erowid.org/exp/40014

 
DOSE:
  repeated oral GHB (daily)

BODY WEIGHT: 135 lb


Ok well I first started using GHB back in September. I was getting the pharmaceutical powder which I really loved and was using it maybe once or twice a week. I fell in love with the stuff and couldn't wait for my next shipment.

Anyway in these next couple months I would do it off and on until about end of November-December. My Pharma source only started supplying large quantities that I couldn't afford at the time so I was now getting a Liquid source with a concentration of 4ML=1g. I would start to use daily, doing about 10mL's 3-4 times a day and to sleep as well. I thought this was the best drug/mood elevator/body building supplement by par and it blows Alcohol out of the water euphoria wise.

I was on Paxil before for my panic attacks which seemed to help and I felt depressed because of the panic attacks but G beats them all by far. G totally took away my anxiety and lifted my mood so much that I became addicted and was doing it on a daily basis with maybe 3-4 day breaks in between because I was waiting for my next shipment, but those 3-4 day breaks were only maybe every two weeks.

Anyway, around late December I started noticing some 'chills' or 'strange body waves' a couple hours after the g wore off. Like the feeling when someone drags their nails across a chalkboard. But when I took more g, the feeling went away. At first I thought I had some flu or something but that was not the case, I figured I must be going through withdrawals but I continued my daily usage until just the other night here when I was taking G all day long and as soon as it wore off my face start getting really hot, felt like I had a temperature, heart was racing, blood pressure was up. So I took another dose of G and bam, symptoms were gone like that. I fell asleep for about 4 hours and woke up with the worst dopamine rush/panic attack ever. I couldn't stop shaking and my heart was racing so fast. Luckily I had a 10mg valium that helped and I finally got back to sleep, when I woke up I still felt sketchy. And it's been about two days now and I still don't feel normal.

I don't have an appetite at all, I feel severely depressed, have bad anxiety, almost panicky. I hope this subsides. I love GHB and used to swear by the stuff, as it opened me up socially and made me feel like a better person. Also I noticed that I never really got the chills when using the pharma powder. Although I am not really sure if it makes that big of a difference.

Exp Year: 2005ExpID: 40014
Gender: Male 
Age at time of experience: Not Given 
Published: Jun 27, 2007Views: 7,423
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
GHB (25) : Depression (15), Addiction & Habituation (10), Not Applicable (38)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults